# SDR A6WA202106177826

- Difficulty date: June 17, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,813 hours, 38,228 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Door
- Part number: 601R10227
- Condition: Chafed
- Location: Rt Wing Butte
- Part time: 39,813 hours, 38,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BUTTE DOOR (694PB) HAS CHAFFING CONDITION ON LOWER SURFACE AT WS242.    ****AIRCRAFT REMOVED FROM SERVICE******  BLENDED CHAFFING CONDITION ON RH BUTTE DOOR (694PB) LOWER SURFACE AT WS242.  ORIGINAL MATERIAL THICKNESS 0.040Ï¿½, MATERIAL LOSS 0.006Ï¿½ WITH REMAINING THICKNESS  0.034Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS AND PERFORMED IAW ASAP EA # AWAC-CRJ257-01650 REV IR DATED 6/24/2021.
